# SDR AALA202411010264

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 34,298 hours, 14,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Part number: Z133H052251D
- Condition: Inoperative
- Location: Zone 200
- Part time: 41,438 hours
- Component: Panel, Airbus
- Component part number: Z133H052251D
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CHECK OF THE EMERGENCY LIGHT TEST, FOUND FLIGHT ATTENDANTS PANEL EMERGENCY BUTTON WILL NOT HOLD ON POSITION. REPLACED FLIGHT ATTENDANTS PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-00.
